Variational principles for differential equations with symmetries and conservation laws. I. Second order scalar equations.
Mathematische Annalen, Tome 299 (1994) no. 4, pp. 191-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Gelfand-Dickey transform, conservation laws, inverse problem, symmetries of a variational problem, Euler-Lagrange equations, second order scalar differential equations
@article{MAN_1994__299_4_165205,
author = {Ian M. Anderson and Juha Pohjanpelto},
title = {Variational principles for differential equations with symmetries and conservation laws. {I.} {Second} order scalar equations.},
journal = {Mathematische Annalen},
pages = {191--222},
year = {1994},
volume = {299},
number = {4},
zbl = {0804.49030},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165205/}
}
TY - JOUR AU - Ian M. Anderson AU - Juha Pohjanpelto TI - Variational principles for differential equations with symmetries and conservation laws. I. Second order scalar equations. JO - Mathematische Annalen PY - 1994 SP - 191 EP - 222 VL - 299 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165205/ ID - MAN_1994__299_4_165205 ER -
%0 Journal Article %A Ian M. Anderson %A Juha Pohjanpelto %T Variational principles for differential equations with symmetries and conservation laws. I. Second order scalar equations. %J Mathematische Annalen %D 1994 %P 191-222 %V 299 %N 4 %U http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165205/ %F MAN_1994__299_4_165205
Ian M. Anderson; Juha Pohjanpelto. Variational principles for differential equations with symmetries and conservation laws. I. Second order scalar equations.. Mathematische Annalen, Tome 299 (1994) no. 4, pp. 191-222. http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165205/